# SDR MASA200600548

- Difficulty date: February 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,485 hours, 4,993 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303311
- Part serial: 03059H7635
- Condition: Failed
- Location: Cockpit
- Part time: 6,460 hours, 4,933 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6643 MCI - CAPTAIN'S SIDE WINDOW CENTER PANE SHATTERED IN FLIGHT.  FERRIED TO PHX FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED WINDOW.  LEAK CHECK GOOD.
